# SDR DXTA20082903

- Difficulty date: February 28, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 6,240 hours, 3,878 cycles
- Engine: Allsn AE3007C
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Overserviced
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, COCKPIT AND CABIN BEGAN FILLING WITH SMOKE. AN IMMEDIATE RETURN FOR LANDING WAS ACCOMPLISHED.  FOUND APU OVER SERVICED AND REMOVED EXCESS OIL.  INSPECTED ENGINE AND AIRFRAME.  INSPECTED BOTH WATER SEPARATOR AND CLEANED.  OPERATIONAL AND LEAK CHECKED GOOD. WORK DONE IAW AMM 21-11-00.
